# SDR 9803612296

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Center
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

DURING TAKEOFF ROLL AT 90 KNOTS, THE CENTER ENGINE STALLED WITH ASSOCIATED DROP IN N1 AND EPR INDICATIONS.  CREW ABORTED TAKEOFF, SHUT DOWN THE CENTER ENGINE, AND RETURNED TO THE GATE.  A CONTAINED FAILURE OF THE CENTER ENGINE HAD OCCURRED.  MAINTENANCE REPLACED THE CENTER ENGINE.
